# SDR 2007UALA04282

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,192 hours, 10,654 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARKS SEEN COMING FROM R ENG DURING START.  REPLACED STARTER AND START VALVE. PERFORMED ENG CHK START AS PER JRH AND ALL OPS NOW NORMAL.
